Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Appl Categor Struct

Search In Journal Title:

Abbravation: Applied Categorical Structures

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

ISSN

1572-9095

Search In ISSN:
Search In Title Of Papers:

Homotopy Gerstenhaber Structures and Vertex Algebr

Authors: I Gálvez V Gorbounov A Tonks
Publish Date: 2008/10/22
Volume: 18, Issue: 1, Pages: 1-15
PDF Link

Abstract

We provide a simple construction of a G  ∞ algebra structure on an important class of vertex algebras V which lifts the Gerstenhaber algebra structure on BRST cohomology of V introduced by Lian and Zuckerman We outline two applications to algebraic topology the construction of a sheaf of G  ∞  algebras on a Calabi–Yau manifold M extending the operations of multiplication and bracket of functions and vector fields on M and of a Lie ∞  structure related to the bracket of Courant Trans Amer Math Soc 319631–661 1990


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: